Alert archive / North Dakota / Wind Advisories in 2006
Wind Advisory 2, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Jan 23, 2006, 6:44 AM MST for 32 counties in North Dakota. It took effect at Jan 23, 2006, 9:00 AM MST. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2006, 6:44 AM MST (13:44 UTC)
- In effect from
- Jan 23, 2006, 9:00 AM MST
- Expired
- Jan 24, 2006, 11:00 AM MST
- In force
- 26 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 1.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KBIS 231344 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 744 AM CST MON JAN 23 2006 ...GUSTY WINDS WILL SPREAD OVER NORTH DAKOTA TODAY... .A DEEP LOW PRESSURE SYSTEM OVER CENTRAL CANADA WILL COMBINE WITH STRONG HIGH PRESSURE OVER THE ROCKY MOUNTAINS TO PRODUCE STRONG NORTHWEST WINDS OF 25 TO 40 MPH ACROSS WEST AND CENTRAL NORTH DAKOTA TODAY AND TONIGHT. THE STRONG WINDS WILL MOVE OVER WESTERN AND NORTHERN NORTH DAKOTA LATE THIS MORNING...AND WILL REACH THE SOUTH CENTRAL BY AFTERNOON. THE WINDS WILL CONTINUE INTO TONIGHT ACROSS THE CENTRAL SECTIONS. THESE WINDS WILL CAUSE SOME BLOWING SNOW ACROSS ROADS...MAKING THEM SLIPPERY. HOWEVER...TEMPERATURES WILL WARM INTO THE 30S TO LOW 40S WHICH WILL LIMIT THE EXTENT OF THE BLOWING SNOW AS MELTING OCCURS. USE CAUTION WHEN TRAVELING ACROSS WEST AND CENTRAL NORTH DAKOTA...ESPECIALLY IF TRAVELING IN HIGH PROFILE VEHICLES. NDZ001-002-009-010-017-018-031>033-040-041-043-044-232145- /O.NEW.KBIS.WI.Y.0002.060123T1600Z-060124T0300Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 744 AM CST MON JAN 23 2006 /644 AM MST MON JAN 23 2006/ ...WIND ADVISORY IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. STRONG WINDS OF 25 TO 40 MPH WILL DEVELOP THIS MORNING AND CONTINUE THIS AFTERNOON...DIMINISHING THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ003>005-011>013-019-021-232145- /O.NEW.KBIS.WI.Y.0002.060123T1600Z-060124T1000Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-MCLEAN- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...GARRISON 744 AM CST MON JAN 23 2006 /644 AM MST MON JAN 23 2006/ ...WIND ADVISORY IN EFFECT UNTIL 4 AM CST /3 AM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST /3 AM MST/ TUESDAY. GUSTY WEST TO NORTHWEST WINDS OF 25 TO 40 MPH WILL DEVELOP ACROSS CENTRAL NORTH DAKOTA THIS MORNING...CONTINUE THIS AFTERNOON AND TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ020-022-023-025-034>037-042-045>048-050-051-232145- /O.NEW.KBIS.WI.Y.0002.060123T1800Z-060124T1000Z/ OLIVER-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CENTER...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...ELGIN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 744 AM CST MON JAN 23 2006 /644 AM MST MON JAN 23 2006/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 4 AM CST /3 AM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 4 AM CST /3 AM MST/ TUESDAY. GUSTY NORTHWEST WINDS OF 25 TO 340 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ WAA
7 follow-up statements
000 WWUS73 KBIS 231724 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1124 AM CST MON JAN 23 2006 ...GUSTY WINDS WILL SPREAD OVER NORTH DAKOTA TODAY... .A DEEP LOW PRESSURE SYSTEM OVER CENTRAL CANADA WILL COMBINE WITH STRONG HIGH PRESSURE OVER THE ROCKY MOUNTAINS TO PRODUCE STRONG NORTHWEST WINDS OF 25 TO 40 MPH ACROSS WEST AND CENTRAL NORTH DAKOTA TODAY AND TONIGHT. THE STRONG WINDS WILL INCREASE OVER WESTERN AND NORTHERN NORTH DAKOTA LATE THIS MORNING AND EARLY THIS AFTERNOON AND WILL REACH THE SOUTH CENTRAL BY MID AFTERNOON. THE WINDS WILL CONTINUE INTO TONIGHT ACROSS THE CENTRAL SECTIONS. THESE WINDS WILL CAUSE SOME BLOWING SNOW ACROSS ROADS...MAKING THEM SLIPPERY. HOWEVER...TEMPERATURES WILL WARM INTO THE 30S TO LOW 40S WHICH WILL LIMIT THE EXTENT OF THE BLOWING SNOW AS MELTING OCCURS. USE CAUTION WHEN TRAVELING ACROSS WEST AND CENTRAL NORTH DAKOTA...ESPECIALLY IF TRAVELING IN HIGH PROFILE VEHICLES. NDZ003>005-011>013-231830- /O.CAN.KBIS.WI.Y.0002.000000T0000Z-060124T1000Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY 1124 AM CST MON JAN 23 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. $$ NDZ002-010-231830- /O.CAN.KBIS.WI.Y.0002.000000T0000Z-060124T0300Z/ BURKE-MOUNTRAIL- INCLUDING THE CITIES OF...BOWBELLS...NEW TOWN 1124 AM CST MON JAN 23 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. $$ NDZ001-009-017-018-031>033-040-041-043-044-240130- /O.CON.KBIS.WI.Y.0002.000000T0000Z-060124T0300Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 1124 AM CST MON JAN 23 2006 /1024 AM MST MON JAN 23 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. STRONG WINDS OF 25 TO 40 MPH WILL DEVELOP LATE THIS MORNING AND CONTINUE THIS AFTERNOON...DIMINISHING THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ019-021-240130- /O.CON.KBIS.WI.Y.0002.000000T0000Z-060124T1000Z/ MERCER-MCLEAN- INCLUDING THE CITIES OF...BEULAH...HAZEN...GARRISON 1124 AM CST MON JAN 23 2006 /1024 AM MST MON JAN 23 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ TUESDAY. GUSTY WEST TO NORTHWEST WINDS OF 25 TO 40 MPH WILL DEVELOP ACROSS CENTRAL NORTH DAKOTA LATE THIS MORNING...CONTINUE THIS AFTERNOON AND TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ020-022-023-025-034>037-042-045>048-050-051-240130- /O.CON.KBIS.WI.Y.0002.060123T1800Z-060124T1000Z/ OLIVER-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CENTER...MCCLUSKY...HARVEY... CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN...ELGIN... FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1124 AM CST MON JAN 23 2006 /1024 AM MST MON JAN 23 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST /3 AM MST/ TUESDAY. GUSTY NORTHWEST WINDS OF 25 TO 340 MPH WILL DEVELOP THIS AFTERNOON AND CONTINUE TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 232137 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 337 PM CST MON JAN 23 2006 ...GUSTY WINDS WILL CONTINUE OVER NORTH DAKOTA OVERNIGHT... .A DEEP LOW PRESSURE SYSTEM ALONG THE MINNESOTA CANADIAN BORDER WILL COMBINE WITH STRONG HIGH PRESSURE OVER THE ROCKY MOUNTAINS TO PRODUCE STRONG NORTHWEST WINDS OF 25 TO 40 MPH ACROSS WEST AND SOUTH CENTRAL NORTH DAKOTA. STRONG WINDS WILL OF 20 TO 30 MPH WILL INCREASE OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA THIS EVENING. THE WINDS WILL CONTINUE INTO TONIGHT ACROSS THE CENTRAL SECTIONS. THESE WINDS WILL CAUSE SOME BLOWING SNOW ACROSS ROADS...MAKING THEM SLIPPERY. HOWEVER...TEMPERATURES IN THE 30S WILL REMAIN ABOVE FREEZING INTO EARLY EVENING WHICH WILL LIMIT THE EXTENT OF THE BLOWING SNOW AS MELTING OCCURS. USE CAUTION WHEN TRAVELING ACROSS WEST AND CENTRAL NORTH DAKOTA...ESPECIALLY IF TRAVELING IN HIGH PROFILE VEHICLES. NDZ022-023-025-036-037-232245- /O.CAN.KBIS.WI.Y.0002.000000T0000Z-060124T1000Z/ SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...MCCLUSKY...HARVEY...CARRINGTON... STEELE...JAMESTOWN 337 PM CST MON JAN 23 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WIND ADVISORY. $$ NDZ019>021-034-035-042-045>048-050-051-240545- /O.EXT.KBIS.WI.Y.0002.000000T0000Z-060124T1500Z/ MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MANDAN...BISMARCK...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 337 PM CST MON JAN 23 2006 /237 PM MST MON JAN 23 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST /8 AM MST/ TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST /8 AM MST/ TUESDAY. GUSTY NORTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NDZ001-009-017-018-031>033-040-041-043-044-240300- /O.CON.KBIS.WI.Y.0002.000000T0000Z-060124T0300Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 337 PM CST MON JAN 23 2006 /237 PM MST MON JAN 23 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING. STRONG WINDS OF 25 TO 40 MPH WILL CONTINUE THIS EVENING...DIMINISHING SLOWLY AFTER SUNSET. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KBIS 240046 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 646 PM CST MON JAN 23 2006 ...GUSTY WINDS WILL CONTINUE OVER CENTRAL NORTH DAKOTA OVERNIGHT... .A DEEP LOW PRESSURE SYSTEM ALONG THE MINNESOTA CANADIAN BORDER WILL COMBINE WITH STRONG HIGH PRESSURE OVER THE ROCKY MOUNTAINS TO PRODUCE STRONG NORTHWEST WINDS OF 25 TO 40 MPH ACROSS CENTRAL NORTH DAKOTA TONIGHT INTO EARLY TUESDAY MORNING. THESE WINDS MAY PRODUCE A LITTLE BLOWING SNOW ACROSS ROADS...MAKING THEM SLIPPERY. HOWEVER...TEMPERATURES WILL REMAIN ABOVE FREEZING THROUGH THE EVENING...WHICH WILL LIMIT THE EXTENT OF THE BLOWING SNOW AS MELTING OCCURS. USE CAUTION WHEN TRAVELING ACROSS CENTRAL NORTH DAKOTA...ESPECIALLY IF TRAVELING IN HIGH PROFILE VEHICLES. NDZ001-009-017-018-031>033-040-041-043-044-240200- /O.CAN.KBIS.WI.Y.0002.000000T0000Z-060124T0300Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 646 PM CST MON JAN 23 2006 /546 PM MST MON JAN 23 2006/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS IN WESTERN NORTH DAKOTA HAVE SUBSIDED BELOW ADVISORY CRITERIA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. IT WILL REMAIN BREEZY OVERNIGHT WITH WINDS OF 15 TO 30 MPH. $$ NDZ019>021-034-035-042-045>048-050-051-240900- /O.CON.KBIS.WI.Y.0002.000000T0000Z-060124T1500Z/ MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MANDAN...BISMARCK...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 646 PM CST MON JAN 23 2006 /546 PM MST MON JAN 23 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ TUESDAY... GUSTY NORTHWEST WINDS OF 25 TO 35 MPH WILL CONTINUE OVERNIGHT...WITH SOME GUSTS TO OVER 40 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TWH
000 WWUS73 KBIS 240421 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1021 PM CST MON JAN 23 2006 ...GUSTY WINDS WILL CONTINUE OVER SOUTH CENTRAL NORTH DAKOTA OVERNIGHT... .A LOW PRESSURE SYSTEM OVER THE NORTHERN GREAT LAKES REGION WILL COMBINE WITH STRONG HIGH PRESSURE OVER THE ROCKY MOUNTAINS TO PRODUCE STRONG NORTHWEST WINDS OF 25 TO 40 MPH ACROSS SOUTH CENTRAL NORTH DAKOTA TONIGHT INTO EARLY TUESDAY MORNING. AS TEMPERATURES FALL BELOW FREEZING TOWARD MORNING...ANY WET ROADS MAY BECOME SLIPPERY. USE CAUTION IF YOU ARE TRAVELING ACROSS CENTRAL NORTH DAKOTA TONIGHT...ESPECIALLY IF TRAVELING IN HIGH PROFILE VEHICLES. NDZ019>021-034-035-042-045>048-050-051-241230- /O.CON.KBIS.WI.Y.0002.000000T0000Z-060124T1500Z/ MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MANDAN...BISMARCK...ELGIN...FORT YATES...LINTON...NAPOLEON... EDGELEY...ASHLEY...OAKES 1021 PM CST MON JAN 23 2006 /921 PM MST MON JAN 23 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ TUESDAY... EXPECT GUSTY WEST TO NORTHWEST WINDS OF 20 TO 35 MPH OVERNIGHT. AS TEMPERATURES FALL BELOW FREEZING TOWARD MORNING...WET ROADWAYS MAY BECOME SLIPPERY. IF YOU ARE TRAVELING ACROSS SOUTH CENTRAL NORTH DAKOTA TONIGHT USE CAUTION...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. $$ TWH
000 WWUS73 KBIS 241044 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 444 AM CST TUE JAN 24 2006 ...GUSTY WINDS WILL CONTINUE OVER CENTRAL NORTH DAKOTA THIS MORNING... .A LOW PRESSURE SYSTEM OVER THE NORTHERN GREAT LAKES REGION WILL COMBINE WITH HIGH PRESSURE OVER THE ROCKY MOUNTAINS TO PRODUCE STRONG NORTHWEST WINDS OF 25 TO 45 MPH ACROSS CENTRAL NORTH DAKOTA THIS MORNING. WINDS WILL DECREASE WEST TO EAST THROUGHOUT THE DAY TODAY AS THE LOW PRESSURE SYSTEM CONTINUES TO MOVE EAST. USE CAUTION IF YOU ARE TRAVELING ACROSS CENTRAL NORTH DAKOTA THIS MORNING AND EARLY AFTERNOON...ESPECIALLY IF TRAVELING IN HIGH PROFILE VEHICLES. NDZ004-005-012-013-022-023-025-036-037-241800- /O.EXB.KBIS.WI.Y.0002.000000T0000Z-060124T1800Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN 444 AM CST TUE JAN 24 2006 ...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. EXPECT GUSTY WEST TO NORTHWEST WINDS OF 25 TO 45 MPH THIS MORNING. IF YOU ARE TRAVELING TODAY USE CAUTION...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. $$ NDZ003-011-241500- /O.EXA.KBIS.WI.Y.0002.000000T0000Z-060124T1500Z/ RENVILLE-WARD- INCLUDING THE CITIES OF...MOHALL...MINOT 444 AM CST TUE JAN 24 2006 ...WIND ADVISORY IN EFFECT UNTIL 9 AM CST THIS MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THIS MORNING. EXPECT GUSTY WEST TO NORTHWEST WINDS OF 25 TO 45 MPH THIS MORNING. IF YOU ARE TRAVELING ACROSS NORTH CENTRAL NORTH DAKOTA TODAY USE CAUTION...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. $$ NDZ047-048-050-051-241800- /O.EXT.KBIS.WI.Y.0002.000000T0000Z-060124T1800Z/ LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...NAPOLEON...EDGELEY...ASHLEY...OAKES 444 AM CST TUE JAN 24 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. EXPECT GUSTY WEST TO NORTHWEST WINDS OF 25 TO 45 MPH THIS MORNING. IF YOU ARE TRAVELING ACROSS SOUTH CENTRAL NORTH DAKOTA TODAY USE CAUTION...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. $$ NDZ019>021-034-035-042-045-046-241500- /O.CON.KBIS.WI.Y.0002.000000T0000Z-060124T1500Z/ MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON... MANDAN...BISMARCK...ELGIN...FORT YATES...LINTON 444 AM CST TUE JAN 24 2006 /344 AM MST TUE JAN 24 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST /8 AM MST/ THIS MORNING. EXPECT GUSTY WEST TO NORTHWEST WINDS OF 25 TO 45 MPH THIS MORNING. IF YOU ARE TRAVELING ACROSS SOUTH CENTRAL NORTH DAKOTA TODAY USE CAUTION...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. $$ NH
000 WWUS73 KBIS 241506 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 906 AM CST TUE JAN 24 2006 ...WINDS HAVE DIMINISHED OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA... .WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA OVER THE AN AREAS FROM MINOT TO BISMARCK TO FORT YATES AND THE WIND ADVISORY WHICH WAS IN EFFECT FOR THAT AREAS HAS BEEN ALLOWED TO EXPIRE. THE WIND ADVISORY CONTINUES IN EFFECT FOR THE RUGBY TO JAMESTOWN TO ELLENDALE REGION. NDZ003-011-019>021-034-035-042-045-046-241615- /O.EXP.KBIS.WI.Y.0002.000000T0000Z-060124T1500Z/ RENVILLE-WARD-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX- EMMONS- INCLUDING THE CITIES OF...MOHALL...MINOT...BEULAH...HAZEN... CENTER...GARRISON...MANDAN...BISMARCK...ELGIN...FORT YATES... LINTON 906 AM CST TUE JAN 24 2006 /806 AM MST TUE JAN 24 2006/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-241800- /O.CON.KBIS.WI.Y.0002.000000T0000Z-060124T1800Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 906 AM CST TUE JAN 24 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. EXPECT GUSTY WEST TO NORTHWEST WINDS OF 25 TO 45 MPH THIS MORNING. IF YOU ARE TRAVELING TODAY USE CAUTION...ESPECIALLY IF YOU ARE DRIVING A HIGH PROFILE VEHICLE. $$
000 WWUS73 KBIS 241809 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1209 PM CST TUE JAN 24 2006 ...WINDS WILL GRADUALLY SUBSIDE THIS AFTERNOON IN WEST AND CENTRAL NORTH DAKOTA... .STRONG LOW PRESSURE IN THE GREAT LAKES REGION WILL CONTINUE TO MOVE AWAY AS HIGH PRESSURE IN MONTANA GRADUALLY BUILDS INTO THE REGION. THIS WILL ALLOW FOR A WEAKENING PRESSURE GRADIENT ACROSS WEST AND CENTRAL NORTH DAKOTA AND THUS LESS WINDY CONDITIONS FOR THE AFTERNOON. THE WIND ADVISORY THAT WAS IN EFFECT EARLIER HAS EXPIRED. PERSONS CAN STILL EXPECT WINDS OF 20 TO 30 MPH EARLY IN THE AFTERNOON WHICH WILL SUBSIDE TO 10 TO 20 MPH BY EVENING. NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-241915- /O.EXP.KBIS.WI.Y.0002.000000T0000Z-060124T1800Z/ BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY... MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON... EDGELEY...ASHLEY...OAKES 1209 PM CST TUE JAN 24 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS OF 20 TO 30 MPH EARLY THIS AFTERNOON WILL SUBSIDE TO 10 TO 20 MPH BY EVENING. $$ JENSEN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Jan 23, 2:00 AM MST, 4 hours 44 minutes earlier.
Area forecast discussion, Jan 23, 2:00 AM MST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 300 AM CST MON JAN 23 2006 .SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT... MAIN CONCERN IN THE SHORT TERM WILL BE THE WINDS...MAINLY THIS AFTERNOON THROUGH TUESDAY. MODELS CONTINUE TO ADVERTISE STRONG SURFACE PRESSURE GRADIENT BY LATE AFTERNOON INCREASING SURFACE WINDS UP TO 30 MPH OR MORE BY EARLY EVENING. 85H WINDS INCREASING 50+ KTS ALONG WITH 100+ KTS AT 30H LEVEL BY 00Z...MAIN WIND EVENT FOCUS ACROSS CENTRAL AND EASTERN AREAS OF THE FORECAST AREA. STRONG SURFACE AND UPPER WINDS CONTINUE THROUGH 18Z TUESDAY THEN SLACKING OFF TUESDAY AFTERNOON AS SURFACE HIGH PRESSURE SYSTEM AND UPPER LEVEL HIGH PRESSURE RIDGE BUILDS EASTWARD OVER THE REGION. NO WIND ADVISORY AT THIS TIME BUT WILL WORD WINDY IN ZONES. NEXT CONCERN WILL BE THE SNOW PACK ACROSS THE NORTH. PREVIOUS FORECAST MENTIONS AREAS OF BLOWING SNOW WHICH REMAINS GOOD. DO NOT PLAN TO MAKE ANY CHANGES IN WORDING ACROSS THIS AREA. OTHER THAN THE WINDS...WEATHER PATTERN REMAINS DRY WITH WELL ABOVE NORMAL HIGH TEMPERATURES THROUGH MID WEEK. .LONG TERM...THURSDAY THROUGH SUNDAY NIGHT... EXTENDED CONTINUES TO LOOK MILD AND DRY AS H5 RIDGING ON THURSDAY GIVES WAY TO MORE ZONAL FLOW THROUGH THE WEEKEND. ARCTIC AIR REMAINS WILL TO THE NORTH. AS LONG AS THGIS PATTERN CONTINUES SEE NO END TO THE ABOVE NORMAL TEMPERATURES THROUGH JANUARY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && RGT/WAA
Hazardous weather outlook, Jan 23, 2:53 AM MST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 353 AM CST MON JAN 23 2006 NDZ020-031>037-040>048-050-051-241000- OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 353 AM CST MON JAN 23 2006 /253 AM MST MON JAN 23 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-009>013-017>019-021>023-025-241000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-SHERIDAN-WELLS-FOSTER- 353 AM CST MON JAN 23 2006 /253 AM MST MON JAN 23 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT WEST WINDS WILL INCREASE THIS AFTERNOON WITH GUST TO NEAR 40 MPH AT TIMES. RECENT SNOWFALL COMBINED WITH THE STRONG WINDS WILL CREATE AREAS OF BLOWING SNOW THIS AFTERNOON AND TONIGHT. THE BLOWING SNOW WILL REDUCE VISIBILITIES AT TIMES. TRAVEL WILL BECOME HAZARDOUS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RGT
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 10:30 AM MST | Winter Weather Advisory | BIS | Bottineau, Burke, Foster, Kidder, McHenry, Mountrail and 6 more | 17 hr |
Nearby
Wind Advisories in North Dakota, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.